# SDR SWIA200616893

- Difficulty date: July 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 6,346 hours, 4,058 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0395A
- Condition: Failed
- Location: Hydraulic System
- Part time: 3,373 hours, 2,190 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 2 LOW PRESSURE CAUTION MESSAGE IN FLIGHT, INDICATED 0%, RETURNED TO DEN.  REPLACED NR 2 ENGINE DRIVEN PUMP IAW CRJ 700 MM 29-11-00.  OPERATIONAL CHECKS GOOD.
